Alert archive / Missouri / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Mar 16, 2012, 4:08 AM CDT for Crawford County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 4:08 AM CDT (09:08 UTC)
- Expired
- Mar 16, 2012, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WGUS43 KLSX 160908 FLWLSX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 408 AM CDT FRI MAR 16 2012 MOC055-161500- /O.NEW.KLSX.FA.W.0002.120316T0908Z-120316T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD MO- 408 AM CDT FRI MAR 16 2012 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLOOD WARNING FOR... CRAWFORD COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 1000 AM CDT * AT 404 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ACROSS THE WARNED AREA. HIGH WATER OF 4 TO 6 INCHES DEEP WAS REPORTED ON HIGHWAY C NORTH OF BOURBON. HIGH WATER WAS ALSO REPORTED ON HIGHWAY H. INDUSTRIAL DRIVE IN STEELVILLE WAS CLOSED DUE TO HIGH WATER FROM RECENT HEAVY RAINS. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOURBON... CUBA...STEELVILLE...CHERRYVILLE AND LEASBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3779 9151 3820 9152 3820 9110 3777 9110 $$ GKS
1 follow-up statement
032 WGUS83 KLSX 161501 FLSLSX FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1001 AM CDT FRI MAR 16 2012 MOC055-161512- /O.EXP.KLSX.FA.W.0002.000000T0000Z-120316T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD MO- 1001 AM CDT FRI MAR 16 2012 ...THE FLOOD WARNING THAT WAS IN EFFECT FOR CRAWFORD COUNTY WILL BE ALLOWED TO EXPIRE AT 1000 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. MOTORISTS ARE URGED TO USE CAUTION...AS ROADS AND BRIDGES MAY HAVE BEEN DAMAGED IN THOSE AREAS WHERE FLOODING OCCURRED. LAT...LON 3779 9151 3820 9152 3820 9110 3777 9110 $$ TRUETT
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 16, 3:32 AM CDT, 36 minutes earlier.
Area forecast discussion, Mar 16, 3:32 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 332 AM CDT FRI MAR 16 2012 .SHORT TERM... ISSUED AT 331 AM CDT FRI MAR 16 2012 (TODAY AND TONIGHT) MAIN CONCERN DEALS WITH RAIN CHANCES THE NEXT 24 HOURS. THE SHOWERS AND THUNDERSTORMS HAVE SHOWN A SIGNIFICANT DECREASE IN AREAL EXTENT AND INTENSITY IN THE PAST TWO HOURS. MESOSCALE CONVECTIVE VORTEX HAS MOVED OFF TO THE EAST WHICH IS LIKELY CAUSING SOME WEAK SUBSIDENCE IN ITS WAKE. NEW CONVECTION IS NOW PROPAGATING SOUTHWESTWARD OVER SOUTHERN MISSOURI WHERE OUTFLOW BOUNDARY IS INTERSECTING THE LOW LEVEL JET. CONWAY PROFILER HAS SHOWN SOME VEERING OF THE 850MB WIND WHICH SHOULD CONTINUE TO SHIFT THE FOCUS OF NEW CONVECTION TO THE SOUTH AND WEST OF THE CWA THE REST OF THE MORNING. CONFIDENCE IN THE CONVECTIVE EVOLUTION TODAY AND TONIGHT IS NOT HIGH AS FORCING WILL BE RATHER NEBULOUS. UPPER FLOW WILL BECOME MORE SOUTHWESTERLY WITH TIME AND DO NOT SEE ANY VORT LOBES OR OTHER FORCING THAT STANDS OUT DURING THE PERIOD. THE GFS AND LOCAL WRF DOES SHOW THAT MLCAPES WILL CLIMB BACK INTO THE 1000-2000 J/KG RANGE THIS AFTERNOON WITH MINIMAL CINH. COULD SEE ISOLD OR SCT THUNDERSTORMS LATER TODAY ONCE THE ATMOSPHERE BECOMES MORE UNSTABLE. FOCUS MAY OCCUR ON ANY RESIDUAL OUTFLOW BOUNDARIES OVER THE AREA. WHILE EXTENT OF SEVERE THUNDERSTORMS MAY NOT BE AS GREAT AS YESTERDAY...THERE MAY STILL BE THE POTENTIAL FOR ISOLATED HAIL PRODUCING STORMS GIVEN THE STEEP MID LEVEL LAPSE RATES IN THE 7-8C/KM RANGE. ATMOSPHERE CONTINUES TO THINK WE ARE ALREADY IN MAY OR JUNE GIVEN THAT THE CURRENT TEMPERATURES ARE IN THE UPPER 50-LOWER 60S. SEE NO REASON THAT TEMPERATURES WON'T BE ABLE TO GET BACK INTO THE LOWER 80S AGAIN TODAY GIVEN THE WARM START AND PARTIAL SUNSHINE LATER TODAY. BRITT && .LONG TERM... ISSUED AT 331 AM CDT FRI MAR 16 2012 (SATURDAY THROUGH THURSDAY) BOTH THE GFS/LOCAL WRF ARE SHOWING THAT THERE WILL BE INCREASED LOW LEVEL MOISTURE CONVERGENCE COINCIDENT WITH WEAK ASCENT CAUSED BY A WEAK SHORTWAVE THAT WILL MOVE OVER THAT AREA ON SATURDAY. WILL MAINTAIN THE HIGH CHANCE POPS SATURDAY AND SATURDAY EVENING. HERE AGAIN THINK THAT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BECAUSE OF THE STEEP LAPSE RATES. SUNDAY THEN LOOKS DRY AS SHORTWAVE MOVES OUT AND BEST LOW LEVEL FORCING SHIFTS WEST OVER THE PLAINS. SOUTH TO SOUTHWESTERLY SURFACE WINDS FAVOR GOING AT OR ABOVE MOS GUIDANCE FOR TEMPERATURES SUNDAY AND MONDAY. GLOBAL MODELS CONTINUE TO SHOW THAT UPPER FLOW WILL AMPLIFY SIGNIFICANTLY NEXT WEEK AND THAT MO/IL WILL LIE BETWEEN A RETREATING UPPER RIDGE AND DEEPENING TROUGH THAT WILL EVENTUALLY ENTER THE GREAT PLAINS. THERE IS ENOUGH AGREEMENT BETWEEN THE GFS/ECMWF/CANADIAN GEM TO GO WITH THUNDERSTORM CHANCES DURING MID WEEK. TEMPERATURES WILL SHOWING A COOLING TREND WITH THE RAIN AND A COLD FRONT MOVING IN FROM THE WEST...BUT EVEN THESE TEMPERATURES WILL BE ABOVE NORMAL. BRITT && .AVIATION... ISSUED AT 1210 AM CDT THU MAR 15 2012 CONVECTION JUST WON/T QUIT OVER THE SWRN FA BUT IS SHOWING SIGNS OF ABATEMENT IN STL METRO IN THE WAKE OF PASSAGE OF MCV FEATURE NOW IN SRN IL. BELIEVE WE MAY STILL SEE SOME FLARE UP OF SHRA/TSRA IN STL METRO FOR THE NEXT 2-3HRS...SO WILL MAINTAIN SOME MENTION AS WELL AS IN KCOU WHICH REMAINS TOO CLOSE TO THE MAIN ACTION. SOME INFLUENCE OF LO LEVEL JET MAY MAINTAIN THIS THRU THE ENTIRE NIGHT AND INTO EARLY FRIDAY MORNING FOR PARTS OF CNTRL MO. IF IT DOES END LATER TONIGHT AND BEFORE DAYBREAK...STILL LOOKS LIKE A REASONABLY GOOD SETUP TO PERHAPS SEE SOME MVFR VSBYS IN MIST UNTIL ABOUT MID MORNING AS IT TRANSITIONS TO /HAZE/ AS DEWPOINTS REMAIN HI AND DEPRESSIONS ARE LO. DO NOT SEE THE SAME SIGNALS FOR FRIDAY THAT WE SAW TODAY IN TERMS OF UPPER LEVEL SUPPORT...BUT THE ALWAYS INTANGIBLE AND HARD-TO-GET-A-HANDLE-ON-TOO-FAR-OUT WEAK LO LEVEL BOUNDARIES MAY STILL FORCE THE ISSUE ONCE THE SETUP BECOMES FAVORABLE FOR SFC-BASED CONVECTION IN THE AFTN. HAVE INCLUDED CB MENTION IN THE STL METRO TAFS FOR NOW FOR THIS CONTINGENCY. SPECIFICS FOR KSTL...VFR CONDITIONS TO PREVAIL THRU MUCH OF THE VALID TAF PERIOD OUTSIDE OF PCPN...5SM BR LIKELY LATE TONIGHT THRU MID-FRIDAY MORNING...SOME EVIDENCE FOR TSRA AGAIN ON FRIDAY AFTERNOON BUT WITH LESS GOING FOR IT THAN PERSISTENCE THIS LOOKS LIKE A GOOD SITUATION TO WAIT AND SEE UNTIL WE GET A BETTER HANDLE ON LO LEVEL BOUNDARIES THAT MAY SERVE TO IGNITE IT ONCE THE CAP DISAPPEARS. TES && .CLIMATE... HERE ARE THE RECORD HIGH MAXIMUM AND HIGH MINIMUM TEMPERATURES FOR KSTL AND KCOU FOR TODAY (03/16). KSTL DAY DATE HI MAX YEAR HI MIN YEAR FRI 03/16 86F 1945 57F 1919 KCOU DAY DATE HI MAX YEAR HI MIN YEAR FRI 03/16 87F 1945 55F 1945 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 15, 3:50 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CDT THU MAR 15 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 350 PM CDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT. SOME OF THE STORMS COULD BE STRONG TO SEVERE ACROSS PARTS OF CENTRAL... EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTHERN ILLINOIS. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY AND AGAIN IN CENTRAL MISSOURI ON MONDAY AND OVERSPREADING THE AREA TUESDAY THROUGH WEDNESDAY. SOME OF THE STORMS ON FRIDAY MAY BE STRONG TO SEVERE ACROSS PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTHERN ILLINOIS. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TILLY
In the hours before
Local storm report, Mar 16, 12:41 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM HAIL COLUMBIA 38.95N 92.33W
03/16/2012 M1.00 INCH BOONE MO LAW ENFORCEMENT
MEASURED AT THE SHERIFFS OFFICE NEAR I-70
&&
KANOFSKYLocal storm report, Mar 16, 12:47 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM HAIL COLUMBIA 38.95N 92.33W
03/16/2012 M1.00 INCH BOONE MO TRAINED SPOTTER
MEASURED ON THE NORTH SIDE OF COLUMBIA
&&
KANOFSKYSpecial weather statement, Mar 16, 1:11 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 111 AM CDT FRI MAR 16 2012 MOZ050-051-160700- CALLAWAY MO-MONTGOMERY MO- 111 AM CDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND NORTHEASTERN CALLAWAY COUNTIES UNTIL 200 AM CDT... AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AUXVASSE...OR 8 MILES NORTH OF FULTON... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AUXVASSE... SHAMROCK... WILLIAMSBURG... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Mar 16, 1:18 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 1 N BLAND 38.32N 91.63W
03/15/2012 GASCONADE MO LAW ENFORCEMENT
STATE HIGHWAY A TO REHMERT RD WAS FLOODED WITH DEBRIS
WASHED ON THE ROAD. MULTIPLE OTHER LOCATIONS WERE ALSO
FLOODED IN GASCONADE COUNTY.
&&
KANOFSKYLocal storm report, Mar 16, 1:19 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 1 N BLAND 38.32N 91.63W
03/16/2012 GASCONADE MO LAW ENFORCEMENT
STATE HIGHWAY A TO REHMERT RD WAS FLOODED WITH DEBRIS
WASHED ON THE ROAD. MULTIPLE OTHER LOCATIONS WERE ALSO
FLOODED IN GASCONADE COUNTY.
&&
CORRECTED EVENT DATE...EVENT TIME
KANOFSKYSpecial weather statement, Mar 16, 1:50 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 150 AM CDT FRI MAR 16 2012 MOZ050-051-160730- CALLAWAY MO-MONTGOMERY MO- 150 AM CDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND NORTHEASTERN CALLAWAY COUNTIES UNTIL 230 AM CDT... AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 10 MILES SOUTHWEST OF MONTGOMERY CITY...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTGOMERY CITY... WELLSVILLE... SHAMROCK... MINEOLA... NEW FLORENCE... BUELL... DANVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:20 PM CDT | Flash Flood Warning | LSX | Crawford | 3 hr |
| Mar 15, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 29 min |
| Mar 15, 8:36 PM CDT | Flash Flood Warning | LSX | Madison | 6 hr |
| Mar 15, 8:56 PM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Mar 15, 9:01 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Mar 15, 9:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 38 min |
| Mar 15, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Montgomery, Osage | 44 min |
| Mar 15, 9:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 35 min |
| Mar 15, 9:44 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 35 min |
| Mar 15, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 42 min |
| Mar 15, 9:51 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 39 min |
| Mar 15, 9:58 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Crawford, Franklin, Gasconade, Osage | 47 min |
| Mar 15, 10:04 PM CDT | Flash Flood Warning | LSX | Crawford, Washington | 6 hr |
| Mar 15, 10:23 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 6 hr |
| Mar 15, 10:51 PM CDT | Flash Flood Warning | LSX | Gasconade | 6 hr |
| Mar 15, 11:33 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 42 min |
| Mar 16, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 20 min |
| Mar 16, 12:43 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 47 min |
| Mar 16, 1:00 AM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 32 min |
| Mar 16, 4:03 AM CDT | Areal Flood Warning | LSX | Osage | 6 hr |
| Mar 16, 3:58 PM CDT | Areal Flood Warning | LSX | Madison | 4 hr |
Nearby
Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.